# SDR SIMA20140509004

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 30,259 hours, 27,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 7 CEILING PANEL INOPERATIVE.  R & R EMERGENCY LIGHT IN NR 7 CEILING PANEL IAW AMM 33-50-08, OPERATIONS CHECKED GOOD.
